# SDR ASAA2021121536906

- Difficulty date: December 15, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 28,957 hours, 9,237 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: None
- Part number: 1741010303
- Part serial: 003114
- Condition: Inoperative
- Location: Flight Deck
- Part time: 28,963 hours, 9,235 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTS #2 MCDU BLANK. GROUNDED - YES. REMOVED & REPLACED #2 FMC MCDU REF B737-900 AMM 34-61-01 & OPS CKS GOOD. GROUND VERIFICATION CK PASSED.
